# SDR LR7A06082

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 50,041 hours, 22,834 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 348626
- Part serial: NSN
- Condition: Cracked
- Location: Fs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK  PER JOB CARD HB2702 FOUND RT OUTBOARD FLAP TRACK STIFFENER CRACKED  AT FS 597, OWS 173 RT.  REPLACED STIFFENER IAW SMP583 51-60, 51-70 AND LOCKHEED DWG 348626.
